Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 384, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2011, 1:20 AM CDT for 5 counties in Oklahoma. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 1:20 AM CDT (06:20 UTC)
- Expired
- Jun 12, 2011, 2:45 AM CDT
- In force
- 85 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:33 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2801 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
346
WUUS54 KTSA 120620
SVRTSA
OKC037-113-117-143-147-120745-
/O.NEW.KTSA.SV.W.0384.110612T0620Z-110612T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 AM CDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 245 AM CDT
* AT 119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTH OF SKEDEE TO 7 MILES NORTHWEST OF
SKEDEE TO 19 MILES WEST OF QUAY...MOVING EAST AT 40 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 70 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SKEDEE...BLACKBURN...MARAMEC...QUAY...HOMINY...HALLETT...
CLEVELAND...DRUMRIGHT...PAWHUSKA...OILTON...WYNONA...JENNINGS...
OSAGE...TERLTON...BARNSDALL...OKESA...WESTPORT...MANNFORD...
AVANT...BARTLESVILLE...OCHELATA...SKIATOOK...RAMONA...VERA...
SPERRY...SAND SPRINGS...COLLINSVILLE AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0620Z 273DEG 33KT 3663 9680 3644 9678
3621 9703
$$3 follow-up statements
360
WWUS54 KTSA 120644
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT SUN JUN 12 2011
OKC037-113-117-143-147-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
144 AM CDT SUN JUN 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WASHINGTON...NORTHWESTERN TULSA...PAWNEE...SOUTHERN OSAGE AND
NORTHWESTERN CREEK COUNTIES...
AT 143 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES WEST OF PAWHUSKA TO BLACKBURN TO QUAY...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLACKBURN...MARAMEC...QUAY...HALLETT...DRUMRIGHT...OILTON...
JENNINGS...HOMINY...CLEVELAND...OSAGE...SILVER CITY...TERLTON...
WYNONA...PAWHUSKA...PERSHING...NELAGONEY...MANNFORD...WESTPORT...
WALNUT CREEK STATE PARK...TALLANT...BARNSDALL...OSAGE HILLS STATE
PARK...KEYSTONE STATE PARK...OKESA...AVANT...WOLCO...SKIATOOK...
OCHELATA...SAND SPRINGS...BARTLESVILLE...SPERRY...RAMONA...VERA...
COLLINSVILLE AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0644Z 273DEG 33KT 3667 9664 3645 9657
3620 9676
$$473
WWUS54 KTSA 120658
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SUN JUN 12 2011
OKC037-113-117-143-147-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
158 AM CDT SUN JUN 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WASHINGTON...NORTHWESTERN TULSA...PAWNEE...SOUTHERN OSAGE AND
NORTHWESTERN CREEK COUNTIES...
AT 155 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PAWHUSKA TO CLEVELAND TO JENNINGS...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OILTON...
JENNINGS...CLEVELAND...HOMINY...OSAGE...PAWHUSKA...SILVER CITY...
WYNONA...TERLTON...PERSHING...NELAGONEY...MANNFORD...WESTPORT...
TALLANT...OSAGE HILLS STATE PARK...WALNUT CREEK STATE PARK...
BARNSDALL...OKESA...KEYSTONE STATE PARK...WOLCO...AVANT...SKIATOOK...
BARTLESVILLE...OCHELATA...SAND SPRINGS...SPERRY...RAMONA...VERA...
COLLINSVILLE AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0659Z 273DEG 33KT 3663 9643 3637 9642
3619 9659
$$439
WWUS54 KTSA 120728
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 12 2011
OKC143-147-120738-
/O.CAN.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
TULSA OK-WASHINGTON OK-
228 AM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHWESTERN
TULSA COUNTIES IS CANCELLED...
LAT...LON 3622 9682 3655 9627 3648 9601 3638 9601
3619 9617 3616 9622 3616 9629 3612 9629
3595 9662 3615 9663 3616 9682
TIME...MOT...LOC 0728Z 276DEG 23KT 3636 9628 3609 9657
$$
OKC037-113-117-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-
228 AM CDT SUN JUN 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
PAWNEE...SOUTHEASTERN OSAGE AND NORTHWESTERN CREEK COUNTIES...
AT 224 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF HOMINY TO OILTON...MOVING EAST AT
25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILVER
CITY...WESTPORT...WALNUT CREEK STATE PARK...MANNFORD AND AVANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3622 9682 3655 9627 3648 9601 3638 9601
3619 9617 3616 9622 3616 9629 3612 9629
3595 9662 3615 9663 3616 9682
TIME...MOT...LOC 0728Z 276DEG 23KT 3636 9628 3609 9657
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:36 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 11, 11:36 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1136 PM CDT SAT JUN 11 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINEAR MCS WILL CONTINUE EASTWARD AND LIKELY IMPACT NE OK SITES THROUGH THE EARLY MORNING HOURS. UNCERTAINTY INCREASES FURTHER EAST TOWARD NW AR SITES...HOWEVER WILL INCLUDE AT LEAST A MENTION OF BRIEF INTERRUPTION TO VFR CONDITIONS. FRONTAL BOUNDARY CONTINUES TO LIFT NORTHWARD TOMORROW...WITH THE AFTERNOON STORM ACTIVITY MOST LIKELY ACROSS WESTERN ARKANSAS SITES. && .PREV DISCUSSION... /ISSUED 854 PM CDT SAT JUN 11 2011/ ..UPDATE... DISCUSSION... ONLY A FEW STORMS REMAIN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH MOST OF THEM LOCATED ALONG AND NORTH OF HIGHWAY 412. WITH THE LOSS OF DAYTIME HEATING...THE OVERALL COVERAGE AND INTENSITY SHOULD CONTINUE TO DECREASE...ESPECIALLY ACROSS FAR EASTERN OKLAHOMA AND INTO ARKANSAS. STORMS FURTHER TO THE WEST ARE ANOTHER MATTER ALTOGETHER. ACTIVITY IN WESTERN KANSAS AND INTO NORTHWEST OKLAHOMA IS FORMING UNDER MORE DYNAMIC FORCING...AND SHOULD PERSIST THROUGH THE NIGHT. THE MODELS DO NOT SEEM TO BE HANDLING IT VERY WELL AT THIS POINT...AS MOST SUGGEST THAT THIS CONVECTION SHOULD BE FURTHER NORTH THAN IT IS. FIRST FEW FRAMES OF THE 00Z NAM ARE CATCHING ONTO THIS ERROR. AS A RESULT... CONFIDENCE IS INCREASING THAT THE MCS WILL AFFECT PORTIONS OF NORTHEAST OKLAHOMA TO THE NORTH OF HIGHWAY 412 AFTER MIDNIGHT TONIGHT. WILL GENERALLY LEAVE THE POPS IN THIS REGION ALONE...BUT DID MAKE SOME TWEAKS TO TIGHTEN UP THE SOUTHERN EDGE SOME. THE OVERALL SEVERE THREAT SHOULD NOT BE ALL THAT GREAT WITH THE MCS BY THE TIME IT MOVES THIS FAR EAST...BUT ISOLATED WIND/HAIL REPORTS WILL STILL BE POSSIBLE. WITH CLOUD COVER EXPANDING OVER THE AREA AND DEW POINTS REMAINING FAIRLY HIGH...INCREASED THE LOW TEMPERATURES A COUPLE OF DEGREES ESPECIALLY IN THE NORTH. MINOR TWEAKS WERE MADE TO OTHER FORECAST ELEMENTS ACCORDING TO CURRENT TRENDS. UPDATED PRODUCTS ALREADY SENT. PREV DISCUSSION... /ISSUED 641 PM CDT SAT JUN 11 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. NUMEROUS DIURNALLY DRIVEN STORMS ARE ONGOING ACROSS FAR EASTERN OK/NW ARKANSAS...AND WILL PERSIST UNTIL A FEW HOURS AFTER SUNSET. FURTHER WEST...A DEVELOPING MCS IS EXPECTED WHICH MAY TRACK INTO NE OKLAHOMA LATER TONIGHT INTO EARLY SUNDAY. THE FRONTAL BOUNDARY LIFTING NORTHWARD WILL SPARK SCATTERED STORMS PRIMARILY OVER WESTERN ARKANSAS SUNDAY AFTERNOON...WITH LESSER CHANCES EXPECTED FOR OKLAHOMA SITES. PREV DISCUSSION... /ISSUED 330 PM CDT SAT JUN 11 2011/ DISCUSSION... THE MAIN FORECAST CHALLENGE WILL BE CONVECTIVE CHANCES OVER THE NEXT 24 HOURS. A STALLED OUT FRONTAL BOUNDARY LIES FROM NEAR OR JUST SOUTH OF THE I-40 CORRIDOR IN OKLAHOMA...ARCING BACK TO THE NORTHWEST INTO THE CENTRAL HI PLAINS...AND TO THE NORTHEAST ACROSS AR INTO SE MISSOURI. SCATTERED SFC BASED THUNDERSTORMS HAVE DEVELOPED OVER THE PAST HOUR ALONG AND SOUTH OF THE BOUNDARY...AND A FEW WIDELY SCATTERED MAINLY ELEVATED SHOWERS AND THUNDERSTORMS EXIST NORTH OF THE BOUNDARY. THE CAP IS WEAKER TODAY COMPARED TO YESTERDAY...AND MID LEVEL WINDS ARE WEAKER AS WELL. THUS...EXPECT SCATTERED MOSTLY DISORGANIZED PULSE TYPE CONVECTION THROUGH SUNSET ACROSS MUCH OF THE REGION. A STRONG JET ALOFT WILL HELP VENTILATE THE STORMS...SO A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. FOCUS THEN TURNS TO THE WEST FOR TONIGHT. STORMS ARE EXPECTED TO FORM IN THE UPSLOPE FLOW REGIME ON THE HI PLAINS THIS AFTERNOON AND EVENTUALLY GROW UPSCALE INTO AN MCS /STORM COMPLEX/ TONIGHT AND MOVE GENERALLY EAST. THE TRACK OF THE SYSTEM IS STILL A BIT UNCERTAIN...AND REALLY DEPENDS ON HOW FAR NORTH THE BOUNDARY RETREATS. THE COMPLEX WILL LIKELY TRAVEL ALONG OR TO THE NORTH OF THE FRONT TONIGHT...AND AFTER PERUSING ALL OF THE AVAILABLE MODEL DATA THIS IS MOST LIKELY TO BE NEAR THE KS/OK BORDER. BY SUNDAY MORNING...STORMS MAY DEVELOP TO THE SOUTHEAST INTO NW AR AS THEY ROUND THE EDGE OF THE CAPPING EML. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. UPPER HEIGHTS WILL RISE DURING THE DAY ON SUNDAY AND THE EML WILL SPREAD NORTHEAST ACROSS THE FORECAST AREA AS THE FRONT RETREATS BACK TO THE NORTH. THUS...PRECIP CHANCES WILL TAPER OFF FROM SOUTHWEST TO NORTHEAST WITH TIME. BY MONDAY...MODELS SHOW SOUTHWEST SFC WINDS AND HOT TEMPERATURES...WITH HIGHS IN THE UPPER 90S AND POSSIBLY NEAR 100 DEGREES TO THE WEST OF TULSA. THE RIDGING ALOFT WILL BE FAIRLY SHORT-LIVED...AS MODELS FORECAST A STRONG UPPER TROUGH OVER THE CENTRAL AND NORTHERN PLAINS BY WEDNESDAY. THIS SYSTEM WILL PUSH A FRONT INTO OUR REGION LATE TUESDAY INTO WEDNESDAY...AND AT LEAST SOME CHANCE FOR THUNDERSTORMS CAN BE EXPECTED WITH IT. THE GFS AND ECMWF CONTINUE TO DISAGREE WITH THE DETAILS IN THE LATER PERIODS. THE GFS SHOWS MORE RIDGING ALOFT OVER THE FORECAST AREA WITH THE RETREATING FRONT LIFTING NORTH INTO KS/MO BY FRIDAY. THE ECMWF KEEPS THE FRONT FARTHER SOUTH AND IS MORE ZONAL WITH THE PATTERN ALOFT. THE CANADIAN ENSEMBLES TEND TO FAVOR THE GFS SOLUTION...HOWEVER GIVEN THE PERSISTENCE OF THE ECMWF...SLIGHT CHANCE POPS ACROSS THE NORTH ARE WARRANTED FOR FRIDAY. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 74 94 74 97 / 60 10 0 10 FSM 71 95 73 97 / 20 10 0 0 MLC 73 96 72 97 / 10 0 0 0 BVO 70 91 71 98 / 80 30 0 10 FYV 69 89 68 92 / 30 30 0 0 BYV 68 85 68 92 / 40 40 0 0 MKO 72 93 71 95 / 30 10 0 0 MIO 69 89 71 95 / 70 50 0 10 F10 71 94 72 97 / 30 10 0 0 HHW 74 96 72 96 / 10 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Jun 12, 12:31 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1231 AM CDT SUN JUN 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1231 AM CDT SUN JUN 12 2011 ...STRONG TO SEVERE THUNDERSTORMS TO AFFECT NORTHEAST OKLAHOMA OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAOMA. ONSET...AFTER 1 AM. DISCUSSION... A THUNDESTORM COMPLEX WILL MOVE INTO NORTHEAST OKLAHOMA AFTER 1 AM THIS MORNING. THIS COMPLEX WILL MOVE TO THE EAST- SOUTHEAST ACROSS THE REGION OVERNIGHT. THE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING WIND GUSTS OF AROUND 60 MPH AND LARGE HAIL. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE NORTH OF INTERSTATE 40. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS FROM THE AFOREMENTIONED COMPLEX MAY BE ONGOING TOMORROW MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SMALL THUNDERSTORM CHANCES WILL BE BACK IN THE FORECAST TUESDAY NIGHT AND INTO WEDNESDAY...AS A WEAK FRONT MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL AGAIN BUILD INTO THE AREA LATE IN THE WEEK...WHICH WILL KEEP ABOVE NORMAL TEMPERATURES AND HUMID CONDITIONS IN THE FORECAST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 11, 8:22 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SAT JUN 11 2011
OKZ060-120200-
TULSA OK-
822 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL TULSA
AT 822 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...GRAY AND JENKS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3624 9591 3609 9576 3597 9601 3601 9603
3607 9603 3608 9607 3614 9610 3616 9605
3616 9600 3619 9600
TIME...MOT...LOC 0122Z 322DEG 4KT 3612 9593Local storm report, Jun 11, 8:33 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
833 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL TULSA 36.13N 95.92W
06/11/2011 E0.75 INCH TULSA OK BROADCAST MEDIA
REPORTED AT 31ST AND UTICA
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:22 PM CDT | Special Weather Statement | TSA | Tulsa | 38 min |
| Jun 12, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 91 min |
| Jun 12, 2:30 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 60 min |
| Jun 12, 3:14 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 61 min |
| Jun 12, 3:15 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.